A semi-discrete in time approximation for a model 1st order-finite horizon mean field game problem

Abstract : In this article we consider a model first order mean field game problem, introduced by J.M. Lasry and P.L. Lions in [17]. Its solution (v;m) can be obtained as the limit of the solutions of the second order mean field game problems, when the noise parameter tends to zero (see [17]). We propose a semi-discrete infitime approximation of the system and, under natural assumptions, we prove that it is well posed and that it converges to (v;m) when the discretization parameter tends to zero.
Type de document :
Article dans une revue
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2012, 7 (2), pp.263 - 277. 〈10.3934/nhm.2012.7.263〉
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00659171
Contributeur : Estelle Bouzat <>
Soumis le : jeudi 12 janvier 2012 - 11:49:17
Dernière modification le : lundi 21 mars 2016 - 17:34:45
Document(s) archivé(s) le : mardi 13 décembre 2016 - 22:36:24

Fichier

CamilliSilva.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Fabio Camilli, Francisco Silva. A semi-discrete in time approximation for a model 1st order-finite horizon mean field game problem. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2012, 7 (2), pp.263 - 277. 〈10.3934/nhm.2012.7.263〉. 〈hal-00659171〉

Partager

Métriques

Consultations de la notice

310

Téléchargements de fichiers

147